Accessibility Tools

Skip to main content

T.G. – Alberta

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"8/24/21

I received the 1st dose of the Pfizer vaccine on June 21, I ended up in the hospital 36 hours after due to extreme dizziness & nausea, as well a numbness & pain in different parts of my body. Since then I suffer from severe migraines & sharp stabbing, almost like an electric shock on the left side of my face & head, abdominal pain, constant dizziness sometimes to the point of blacking out, horrible brain fog, and continued numbness & tingling in my arms & hands.

I will not be getting the second dose of my vaccine. The DR’s have all made me feel like I’m crazy and that this is all mental.

-T.G. - Alberta"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.